Alert archive / New Jersey / Special Weather Statements in 2015
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 7, 2015, 4:36 PM EDT for Middlesex County, New Jersey. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 7, 2015, 4:36 PM EDT (20:36 UTC)
- Expired
- Jul 7, 2015, 5:15 PM EDT
- In force
- 39 min
- Issued by
- NWS Philadelphia/Mount Holly
County Middlesex County, NJ
The radar
The Philadelphia radar (KDIX), 60 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 8.6 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 637 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 545 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 101 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
557
WWUS81 KPHI 072036
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
436 PM EDT TUE JUL 7 2015
NJZ010-012>014-072115-
SOMERSET-MIDDLESEX-EASTERN MONMOUTH-WESTERN MONMOUTH-
436 PM EDT TUE JUL 7 2015
...A SHOWER WILL AFFECT NORTHEASTERN MONMOUTH...SOUTHEASTERN SOMERSET
AND CENTRAL MIDDLESEX COUNTIES...
AT 435 PM EDT...A SHOWER WAS OVER DAYTON...OR NEAR NEW BRUNSWICK...
MOVING NORTHEAST AT 30 MPH.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS SHOWER...AND MAY CAUSE
LOCALIZED FLOODING OF POOR DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE
THROUGH FLOODED ROADWAYS.
OCCASIONAL CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS
SHOWER. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THIS SHOWER.
THIS SHOWER WILL BE NEAR...
NEW BRUNSWICK AROUND 440 PM EDT.
OLD BRIDGE AND EAST BRUNSWICK AROUND 450 PM EDT.
EDISON...SAYREVILLE AND BROWNVILLE AROUND 455 PM EDT.
PERTH AMBOY AND MATAWAN AROUND 500 PM EDT.
CARTERET AROUND 510 PM EDT.
KEANSBURG AROUND 515 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS SHOWER INCLUDE FORDS...MONMOUTH
JUNCTION...LAURENCE HARBOR...PORT READING...SOUTH RIVER...SEWAREN...
HEATHCOTE...MILLTOWN...WOODBRIDGE AND KEYPORT.
LAT...LON 4032 7456 4041 7463 4060 7422 4060 7421
4056 7421 4055 7425 4050 7426 4050 7428
4046 7426 4044 7420 4046 7417 4044 7408
4046 7401 4047 7401 4046 7400 4045 7398
TIME...MOT...LOC 2035Z 246DEG 24KT 4040 7446
$$
ROBERTSONWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 7, 4:03 PM EDT, 33 minutes earlier.
Area forecast discussion, Jul 7, 4:03 PM EDT, 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 403 PM EDT TUE JUL 7 2015 .SYNOPSIS... A TROUGH OF LOW PRESSURE TO OUR SOUTH WILL MOVE EASTWARD VERY SLOWLY THIS EVENING, AS A COLD FRONTAL BOUNDARY SLOWLY MAKES ITS WAY TOWARDS OUR REGION. THE TROUGH TO OUR SOUTH WILL MERGE WITH THIS FRONTAL BOUNDARY ON THURSDAY, STALLING THE FRONT OVER OUR AREA. SEVERAL AREAS OF LOW PRESSURE WILL MOVE ALONG THE FRONTAL BOUNDARY ON THURSDAY AND FRIDAY. HIGH PRESSURE WILL BRIEFLY MOVE INTO THE REGION FOR THE WEEKEND, BEFORE A WARM FRONTAL BOUNDARY MOVES TO OUR NORTH ON MONDAY. A TROUGH LOOKS TO PERSIST OVER OUR AREA THROUGH MOST OF NEXT WEEK, AS A RESULT OF A DOMINANT RIDGE OVER THE MIDWEST. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... A SHORT WAVE TROUGH WAS PASSING OVERHEAD IN THE MID LEVEL FLOW THIS AFTERNOON. THE FEATURE WAS HELPING TO ENHANCE THE SCATTERED SHOWER ACTIVITY IN OUR REGION. MIXED LEVEL CAPE VALUES WERE PEAKING IN THE 1000 TO 1500 J/KG RANGE AT MID AFTERNOON IN EASTERN PENNSYLVANIA AND IN NORTHERN AND CENTRAL NEW JERSEY. A BIT OF DRYING ALOFT IN THE SOUTHWESTERLY FLOW ALONG WITH THE GRADUAL LOSS OF DAYTIME HEATING SHOULD CAUSE THE CAPE VALUES TO DECREASE SLOWLY DURING THE LATE AFTERNOON AND EARLY EVENING HOURS. THE MID LEVEL TROUGH SHOULD PASS TO OUR NORTHEAST AND EAST EARLY THIS EVENING AND IT WILL LIKELY TAKE THE LAST OF THE SHOWERS AND ISOLATED THUNDERSTORMS WITH IT AT THAT TIME. WE ARE ANTICIPATING A MOSTLY CLEAR SKY FROM ABOUT SUNSET UNTIL SHORTLY AFTER MIDNIGHT, THEN CLOUDS AHEAD OF AN APPROACHING FRONTAL BOUNDARY SHOULD BEGIN TO SPREAD OVER OUR REGION FROM THE NORTHWEST LATE TONIGHT. IT WILL REMAIN HUMID TONIGHT WITH MINIMUM TEMPERATURES FORECAST TO RANGE FROM THE UPPER 60S TO THE MIDDLE 70S. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/... A FRONTAL BOUNDARY IS FORECAST TO EXTEND FROM THE CATSKILLS ACROSS NORTHEASTERN PENNSYLVANIA TO AROUND PITTSBURGH EARLY ON WEDNESDAY MORNING. THE BOUNDARY IS EXPECTED TO SINK SLOWLY INTO OUR NORTHWESTERN COUNTIES AS THE DAY PROGRESSES. MEANWHILE, A SURFACE TROUGH IS ANTICIPATED TO DEVELOP TO THE LEE OF THE APPALACHIANS IN THE SOUTHWESTERLY FLOW. THE CONVECTION THAT WAS OVER THE EASTERN GREAT LAKES AND THE LOWER OHIO RIVER VALLEY THIS AFTERNOON SHOULD REACH OUR REGION ON WEDNESDAY. AS A RESULT, WE WILL INDICATE AN INCREASING CHANCE OF SHOWERS AND THUNDERSTORMS FROM NORTHWEST TO SOUTHEAST. THE MODEL GUIDANCE IS SUGGESTING ONLY MARGINAL INSTABILITY FOR WEDNESDAY. HOWEVER, PRECIPITABLE WATER VALUES WILL LIKELY INCREASE TO 2 INCHES OR MORE. AS A RESULT, WE WILL CONTINUE TO MENTION THE POSSIBILITY OF LOCALLY HEAVY RAINFALL. MAXIMUM TEMPERATURES ON WEDNESDAY ARE ANTICIPATED TO BE MAINLY IN THE 80S WITH SOME UPPER 70S IN THE FAR NORTH AND SOME LOWER 90S IN THE FAR SOUTH. && .LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/... HEMISPHERIC WAVE GUIDANCE SHOWS DEEP SOUTHWESTERLY FLOW ACROSS THE EASTERN HALF OF THE U.S. AT THE START OF THE LONGTERM PERIOD. BY THE WEEKEND THE WAVELENGTH ACROSS THE CONTIGUOUS U.S. BECOMES LONGER ALLOWING THE SOUTHEAST RIDGING TO RETROGRADE TOWARDS THE CENTRAL U.S. THIS SETS UP A PSEUDO-HIGH LATITUDE OMEGA BLOCK, WITH OUR REGION ON THE PERIPHERY OF AN EAST COAST TROUGH. THIS PATTERN LOOKS TO REMAIN IN PLACE, WHILE LIFTING AND WEAKENING A BIT, GOING INTO NEXT WORK WEEK, ADDING TO OUR DAILY CHANCES FOR SHOWERS AND THUNDERSTORMS. THURSDAY - FRIDAY NIGHT...THE SLOW SAGGING COLD FRONT THAT BEGINS TO CROSS THE REGION ON WEDNESDAY LOOKS TO MAKE IT AS FAR SOUTH AS DELMARVA ON THURSDAY AND REMAIN NEARLY IN PLACE THROUGH FRIDAY. MULTIPLE WAVES MOVE ALONG THIS BOUNDARY AS IT PRESSES SOUTHWARD ADDING TO THE INCREASED CHANCES FOR SCATTERED SHOWERS AND EMBEDDED THUNDER. GUIDANCE TRIES TO ADVECT IN MORE INSTABILITY FROM THE SOUTH ON THURSDAY AHEAD OF THE FRONT BUT THE TIMING DOESN'T LOOK LIKE IT OVERLAPS THE FRONTAL PASSAGE. THAT BEING SAID PWATS WILL STILL BE WELL ABOVE NORMAL, POSSIBLY 2+ INCHES GIVING US MORE LOCALIZED FLOODING ISSUES...SAME AS IT EVER WAS. WE CONTINUE WITH THE HEAVY RAIN WORDING IN THE FORECAST THURSDAY NIGHT INTO FRIDAY MORNING, BUT CONFINE IT TO OUR NORTHERN HALF...BETTER LIFT/DYNAMICS AND SOME ELEVATED INSTABILITY TO WORK WITH. AFTER WHAT COULD BE A GREAT LAKES MCS PASSAGE FRIDAY MORNING ACROSS OUR NORTH, THE FRONT CONTINUES TO SAG SOUTHWARD DURING THE DAY WITH ISOLATED SHOWERS AND THUNDERSTORMS POSSIBLE ACROSS DELMARVA...DRYING OUT BEHIND THE FRONT ACROSS THE NORTH. IT SHOULD BE NOTED THAT FFG ACROSS THE NORTHERN ZONES IS RUNNING QUITE LOW WITH A LOT OF AREAS ONLY NEEDING 1.5 INCHES IN AN HOUR TO CAUSE ISSUES...SOMETHING TO WATCH. SATURDAY...THE AFOREMENTIONED FRONT SHOULD BE FARTHER TO OUR SOUTH THIS WEEKEND WHILE LARGE SCALE SUBSIDENCE TAKES OVER...THE LONGWAVE RIDGING RETROGRADING ALL THE WHILE. WE STILL EXPECT SATURDAY TO BE RAIN FREE BUT THERE COULD BE LINGERING MID-LEVEL ENERGY MOVING BY TO OUR SOUTHWEST THAT MAY TOUCH OFF A FEW ISOLATED TO SCATTERED SHOWERS IN OUR EXTREME SOUTHWEST ZONES...HAVE TIME TO BETTER DEFINE THESE CHANCES IF ANY. SUNDAY - TUESDAY...WARM FRONT PASSAGE, FROM WHAT WAS ONCE THE COLD FRONT EARLIER IN THE PERIOD, MOVES BACK TOWARDS THE NORTH ON SUNDAY NIGHT INTO MONDAY. COLD FRONT THEN NEARS FROM THE NORTHWEST LATE ON MONDAY INTO TUESDAY AS TROUGHING TAKES BACK OVER AGAIN. NORTHWEST FLOW ALOFT LOOKS TO PREVAIL AS CENTRAL U.S. RIDGING AMPLIFIES. THIS MAY SEND SEVERAL SHORTWAVES THROUGH THE REGION FROM LATE MONDAY ONWARD...NORTHERN PLAINS MCS SEASON. && .AVIATION /20Z TUESDAY THROUGH SUNDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. THE SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS IN OUR REGION THIS AFTERNOON SHOULD PULL AWAY TO OUR NORTHEAST THIS EVENING. WE HAVE THE MENTION OF PRECIPITATION IN THE TAFS FOR KABE AND KTTN UNTIL 2100Z. MAINLY VFR CONDITIONS ARE EXPECTED FOR TONIGHT. THE SKY IS FORECAST TO BE MAINLY CLEAR BEFORE MIDNIGHT WITH AN INCREASE IN VFR CLOUDS FROM THE NORTHWEST LATE TONIGHT. A SLOW MOVING FRONTAL BOUNDARY WILL APPROACH FROM THE NORTHWEST ON WEDNESDAY. MVFR CEILINGS ALONG WITH SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO REACH KRDG AND KABE IN THE MORNING. THE LOWERING CONDITIONS AND PRECIPITATION SHOULD REACH OUR REMAINING SIX TAF SITES IN THE AFTERNOON. A SOUTHWESTERLY WIND AROUND 10 KNOTS THIS AFTERNOON SHOULD DROP TO 4 TO 8 KNOTS FOR TONIGHT. A WEST SOUTHWEST WIND AROUND 5 TO 10 KNOTS IS EXPECTED FOR WEDNESDAY. OUTLOOK... THURSDAY...POTENTIAL MVFR AND IFR RESTRICTIONS IN SHOWERS AND THUNDERSTORMS, HIGHEST CHANCES EACH AFTERNOON AND EVENING. WEST- SOUTHWEST WIND GUSTS AT OR UNDER 20 KNOTS. FRIDAY - SATURDAY NIGHT...VFR. WINDS AT OR UNDER 10 KNOTS, MAINLY NORTHERLY. SUNDAY...MOSTLY VFR. SOME SCATTERED SHOWERS AND EMBEDDED THUNDER POSSIBLE. && .MARINE... WEAK HIGH PRESSURE WILL INFLUENCE THE COASTAL WATERS OF NEW JERSEY AND DELAWARE FOR TONIGHT AND EARLY WEDNESDAY. A SLOW MOVING FRONTAL BOUNDARY IS FORECAST TO APPROACH FROM THE NORTHWEST ON WEDNESDAY AFTERNOON. A SOUTH TO SOUTHWEST WIND AROUND 10 TO 15 KNOTS IS ANTICIPATED. SPEEDS MAY INCREASE TO 15 TO 20 KNOTS FOR A TIME TONIGHT ON OUR OCEAN WATERS. WAVE HEIGHTS ON OUR OCEAN WATERS SHOULD FAVOR THE 2 TO 4 FOOT RANGE FOR TONIGHT AND WEDNESDAY. WAVES ARE EXPECTED TO BE 2 FEET OR LESS ON DELAWARE BAY. OUTLOOK... SUB-SCA WINDS AND SEAS EXPECTED. ANY WIND GUSTS LOOK TO REMAIN BELOW 20 KNOTS, MORE NORTHERLY THROUGH SATURDAY NIGHT. SEAS AROUND FOUR FEET ON WEDNESDAY AND THURSDAY. THE HIGHEST CHANCE OF THUNDERSTORMS IS WEDNESDAY AFTERNOON AND EVENING THEN AGAIN LATER THURSDAY. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...SPIVEY NEAR TERM...IOVINO SHORT TERM...IOVINO LONG TERM...HEAVENER AVIATION...IOVINO/HEAVENER/GAINES MARINE...IOVINO/HEAVENER/GAINES
Hazardous weather outlook, Jul 7, 3:58 PM EDT, 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 358 PM EDT TUE JUL 7 2015 NJZ001-007>010-012-015-PAZ054-055-060>062-101-103-105-106-082000- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-CARBON- MONROE-BERKS-LEHIGH-NORTHAMPTON-WESTERN CHESTER-WESTERN MONTGOMERY- UPPER BUCKS-LOWER BUCKS- 358 PM EDT TUE JUL 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A CHANCE OF THUNDERSTORMS ON WEDNESDAY AND THURSDAY NIGHT INTO FRIDAY MORNING THAT MAY BE ACCOMPANIED BY HEAVY RAINFALL. LOCALIZED FLOODING OF ROADWAYS AND AREAS OF POOR DRAINAGE IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. DEZ001>003-MDZ008-012-015-019-020-NJZ013-016>023-027-PAZ070-071-102- 104-082000- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-WESTERN MONMOUTH-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-EASTERN CHESTER- EASTERN MONTGOMERY- 358 PM EDT TUE JUL 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A CHANCE OF THUNDERSTORMS ON WEDNESDAY AND THURSDAY NIGHT INTO FRIDAY MORNING THAT MAY BE ACCOMPANIED BY HEAVY RAINFALL. LOCALIZED FLOODING OF ROADWAYS AND AREAS OF POOR DRAINAGE IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. NJZ014-024>026-082000- EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN- 358 PM EDT TUE JUL 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A CHANCE OF THUNDERSTORMS ON WEDNESDAY AND THURSDAY NIGHT INTO FRIDAY MORNING THAT MAY BE ACCOMPANIED BY HEAVY RAINFALL. LOCALIZED FLOODING OF ROADWAYS AND AREAS OF POOR DRAINAGE IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. DEZ004-082000- DELAWARE BEACHES- 358 PM EDT TUE JUL 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A CHANCE OF THUNDERSTORMS ON WEDNESDAY AND THURSDAY THAT MAY BE ACCOMPANIED BY HEAVY RAINFALL. LOCALIZED FLOODING OF ROADWAYS AND AREAS OF POOR DRAINAGE IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. ANZ430-431-450>455-082000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 358 PM EDT TUE JUL 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Special weather statement, Jul 7, 3:26 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
326 PM EDT TUE JUL 7 2015
NJZ001-007>009-PAZ062-072030-
MORRIS-SUSSEX-HUNTERDON-WARREN-NORTHAMPTON-
326 PM EDT TUE JUL 7 2015
...A CLUSTER OF HEAVY SHOWERS WILL AFFECT NORTHERN
HUNTERDON...SOUTHERN WARREN... WESTERN MORRIS...SOUTH CENTRAL
SUSSEX...NORTHERN BUCKS AND SOUTHEASTERN NORTHAMPTON COUNTIES...
AT 324 PM EDT...A CLUSTER OF HEAVY SHOWERS WAS OVER WASHINGTON...OR
15 MILES NORTHEAST OF EASTON...MOVING NORTHEAST AT 15 MPH.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE SHOWERS...AND MAY
CAUSE LOCALIZED FLOODING OF POOR DRAINAGE AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.
THESE SHOWERS WILL BE NEAR...
CALIFON AND GREAT MEADOWS-VIENNA AROUND 340 PM EDT.
BEATYESTOWN AROUND 350 PM EDT.
LONG VALLEY AND ALLAMUCHY-PANTHER VALLEY AROUND 355 PM EDT.
HACKETTSTOWN AROUND 400 PM EDT.
CHESTER AROUND 410 PM EDT.
STANHOPE AND BUDD LAKE AROUND 420 PM EDT.
MENDHAM...NETCONG AND SUCCASUNNA AROUND 425 PM EDT.
DOVER...HOPATCONG...WHARTON...MOUNT ARLINGTON...VICTORY GARDENS AND
SUCCASUNNA-KENVIL AROUND 430 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS SHOWER INCLUDE PALMER HEIGHTS...
BEATTYESTOWN AND PHILLIPSBURG.
LAT...LON 4081 7448 4059 7519 4061 7520 4058 7527
4068 7536 4105 7464
TIME...MOT...LOC 1924Z 243DEG 14KT 4078 7495
ROBERTSONSpecial weather statement, Jul 7, 3:28 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 328 PM EDT TUE JUL 7 2015 PAZ054-055-061-062-072030- CARBON-MONROE-NORTHAMPTON-LEHIGH- 328 PM EDT TUE JUL 7 2015 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN WARREN... SOUTHEASTERN CARBON...CENTRAL NORTHAMPTON...SOUTHWESTERN MONROE AND NORTH CENTRAL LEHIGH COUNTIES... AT 327 PM EDT...A STRONG THUNDERSTORM WAS OVER EMERALD...OR NEAR LEHIGHTON...MOVING EAST AT 20 MPH. TORRENTIAL RAINFALL IS OCCURRING WITH THESE SHOWERS...AND MAY CAUSE LOCALIZED FLOODING OF POOR DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. OCCASIONAL CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. WIND GUSTS UP TO 35 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR... EMERALD AND SCHNECKSVILLE AROUND 330 PM EDT. SLATINGTON AND NEFFS AROUND 335 PM EDT. PALMERTON...WALNUTPORT...BERLINSVILLE AND BELTZVILLE STATE PARK AROUND 340 PM EDT. NORTHAMPTON AND DANIELSVILLE AROUND 350 PM EDT. BEERSVILLE AROUND 355 PM EDT. KRESGEVILLE AROUND 400 PM EDT. BATH AND KUNKLETOWN AROUND 405 PM EDT. ROSSLAND AND GILBERT AROUND 410 PM EDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE BOWMANSTOWN...EASTLAWN GARDENS...WEISSPORT EAST...PARRYVILLE...CHAPMAN...EFFORT... FIDDLETOWN...PALMER HEIGHTS...STOCKERTOWN AND WEISSPORT. LAT...LON 4100 7524 4067 7519 4067 7574 4088 7574 TIME...MOT...LOC 1927Z 255DEG 18KT 4077 7567 ROBERTSON
Special weather statement, Jul 7, 3:54 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 354 PM EDT TUE JUL 7 2015 PAZ054-055-072030- CARBON-MONROE- 354 PM EDT TUE JUL 7 2015 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CARBON AND NORTHWESTERN MONROE COUNTIES... AT 354 PM EDT...A STRONG THUNDERSTORM WAS OVER JONAS...OR 12 MILES SOUTHWEST OF MOUNT POCONO...MOVING NORTHEAST AT 25 MPH. TORRENTIAL RAINFALL IS OCCURRING WITH THESE SHOWERS...AND MAY CAUSE LOCALIZED FLOODING OF POOR DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. OCCASIONAL CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR... SUN VALLEY AND POCONO RACEWAY AROUND 400 PM EDT. LONG POND AROUND 405 PM EDT. MCMICHAEL AROUND 410 PM EDT. POCONO PINES AROUND 415 PM EDT. TANNERSVILLE AND REEDERS AROUND 420 PM EDT. MOUNT POCONO AND SCOTRUN AROUND 425 PM EDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE BARTONSVILLE AND MERWINSBURG. LAT...LON 4092 7558 4103 7566 4117 7534 4100 7524 TIME...MOT...LOC 1954Z 242DEG 20KT 4099 7552 ROBERTSON
Special weather statement, Jul 7, 4:12 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
412 PM EDT TUE JUL 7 2015
NJZ010-012-015-072045-
SOMERSET-MIDDLESEX-MERCER-
412 PM EDT TUE JUL 7 2015
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MERCER...SOUTH CENTRAL
SOMERSET AND SOUTHWESTERN MIDDLESEX COUNTIES...
AT 411 PM EDT...A STRONG THUNDERSTORM WAS OVER PRINCETON...OR 8 MILES
NORTHEAST OF TRENTON...MOVING EAST AT 25 MPH.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING OF POOR DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE
THROUGH FLOODED ROADWAYS.
OCCASIONAL CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THIS
STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
WIND GUSTS UP TO 35 MPH ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR...
PRINCETON AROUND 420 PM EDT.
ROCKY HILL...KINGSTON AND PLAINSBORO CENTER AROUND 425 PM EDT.
HIGHTSTOWN AND PRINCETON MEADOWS AROUND 430 PM EDT.
SOUTH BRUNSWICK...CRANBURY AND KENDALL PARK AROUND 435 PM EDT.
DAYTON AND CLEARBROOK PARK AROUND 440 PM EDT.
EAST BRUNSWICK...JAMESBURG...WHITTINGHAM AND NORTH BRUNSWICK
TOWNSHIP AROUND 445 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE ROSSMOOR...PRINCETON
JUNCTION...CONCORDIA...MONMOUTH JUNCTION...PRINCETON NORTH AND
HEATHCOTE.
LAT...LON 4030 7439 4024 7475 4034 7481 4040 7471
4050 7453
TIME...MOT...LOC 2011Z 249DEG 20KT 4033 7469
ROBERTSONSpecial weather statement, Jul 7, 4:20 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
420 PM EDT TUE JUL 7 2015
PAZ055-072100-
MONROE-
420 PM EDT TUE JUL 7 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WARREN...WESTERN SUSSEX
AND NORTHEASTERN MONROE COUNTIES...
AT 420 PM EDT...A STRONG THUNDERSTORM WAS OVER SCOTRUN...OR NEAR
MOUNT POCONO...MOVING EAST AT 25 MPH.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING OF POOR DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE
THROUGH FLOODED ROADWAYS.
OCCASIONAL CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THIS
STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR...
PARADISE VALLEY AROUND 430 PM EDT.
HERNYVILLE...ALPINE MOUNTAIN AND ANALOMINK AROUND 435 PM EDT.
CANADENSIS AND MOUNTAINHOME AROUND 440 PM EDT.
ECHO LAKE AROUND 455 PM EDT.
WERRY LAKE AROUND 500 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE BARTONSVILLE...
CRESCO...MARSHALLS CREEK AND ARLINGTON HEIGHTS.
LAT...LON 4115 7515 4114 7513 4114 7509 4108 7503
4109 7499 4108 7498 4096 7542 4111 7547
4125 7522 4125 7513
TIME...MOT...LOC 2020Z 248DEG 20KT 4107 7534
ROBERTSONSpecial weather statement, Jul 7, 4:36 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
436 PM EDT TUE JUL 7 2015
NJZ010-012>014-072115-
SOMERSET-MIDDLESEX-EASTERN MONMOUTH-WESTERN MONMOUTH-
436 PM EDT TUE JUL 7 2015
...A SHOWER WILL AFFECT NORTHEASTERN MONMOUTH...SOUTHEASTERN SOMERSET
AND CENTRAL MIDDLESEX COUNTIES...
AT 435 PM EDT...A SHOWER WAS OVER DAYTON...OR NEAR NEW BRUNSWICK...
MOVING NORTHEAST AT 30 MPH.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS SHOWER...AND MAY CAUSE
LOCALIZED FLOODING OF POOR DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE
THROUGH FLOODED ROADWAYS.
OCCASIONAL CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS
SHOWER. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THIS SHOWER.
THIS SHOWER WILL BE NEAR...
NEW BRUNSWICK AROUND 440 PM EDT.
OLD BRIDGE AND EAST BRUNSWICK AROUND 450 PM EDT.
EDISON...SAYREVILLE AND BROWNVILLE AROUND 455 PM EDT.
PERTH AMBOY AND MATAWAN AROUND 500 PM EDT.
CARTERET AROUND 510 PM EDT.
KEANSBURG AROUND 515 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS SHOWER INCLUDE FORDS...MONMOUTH
JUNCTION...LAURENCE HARBOR...PORT READING...SOUTH RIVER...SEWAREN...
HEATHCOTE...MILLTOWN...WOODBRIDGE AND KEYPORT.
LAT...LON 4032 7456 4041 7463 4060 7422 4060 7421
4056 7421 4055 7425 4050 7426 4050 7428
4046 7426 4044 7420 4046 7417 4044 7408
4046 7401 4047 7401 4046 7400 4045 7398
TIME...MOT...LOC 2035Z 246DEG 24KT 4040 7446
ROBERTSONThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 8:18 PM EDT | Flash Flood Warning | PHI | Hunterdon | 4 hr |
| Jul 6, 8:52 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Warren | 4 hr |
| Jul 7, 3:26 PM EDT | Special Weather Statement | PHI | Morris, Warren | 64 min |
| Jul 7, 3:49 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Morris, Sussex, Warren | 4 hr |
| Jul 7, 4:12 PM EDT | Special Weather Statement | PHI | Mercer | 33 min |
| Jul 7, 4:51 PM EDT | Special Weather Statement | PHI | Warren | 39 min |
| Jul 7, 3:28 PM EDT | Special Weather Statement | PHI | Northampton | 62 min |
| Jul 7, 3:54 PM EDT | Special Weather Statement | PHI | Monroe | 36 min |
| Jul 7, 4:20 PM EDT | Special Weather Statement | PHI | Monroe | 40 min |
| Jul 6, 10:05 PM EDT | Special Weather Statement | PHI | Harford | 55 min |
Nearby
Special Weather Statements in New Jersey, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.